# SDR CA960808014

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW119B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310924401
- Condition: Spalled
- Location: Rgb Nr 15
- Part time: 5,095 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX (RGB) WAS FOUND TO HAVE METAL CONTAMINATION. DISASSEMBLY OF THE RGB REVEALED THE SOURCE OF THE METAL CONTAMINATION WAS THE #15 BEARING WHICH HAD SPALLED BADLY ON THE INNER RACE, AROUND APPROXIMATELY 90 PERCENT OF THE CIRCUMFERENCE. SECONDARY DAMAGE FROM THE CONTAMINATS WAS RESTRICTED TO THREE OTHER SECOND STAGE BEARINGS.
